MathSciNet Relay Station
MathSciNet bibliographic data
MR2176235 42B20 (42B25 44A12)
Lu, Shanzhen A class of oscillatory singular integrals. Int. J. Appl. Math. Sci. 2 (2005), no. 1, 47–64.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement